# SDR UALA2009072002120

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 60,666 hours, 34,243 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: 58781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS FROM ROW 15 AFT INOP.  CLEANED CONNECTIONS AT LIGHT STRIP IN AFT GALLEY, OPS CHECKS NORMAL NOW.
